# SDR FDEA202401220096

- Difficulty date: January 22, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 74,346 hours, 16,634 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Part serial: 48623
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE BORE   FOUND CORROSION. CORROSION AT LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG   HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM57-52-03. OVERSIZED   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM57-52-03 AND E.A.#:1-  5750-T0319125 F P2 STEP 4A AND STEP 4B. TITLE: WINGS- FLIGHT SURFACES- LH WING-INBD FLAP-  OUTBD HINGE BRACKET ASSY-CORROSION REPAIR-PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR   PER GMM6-2-100.(WRI: 57501734 FOR DETAILS)
